Properties of sθ~-open Sets in Generalized Topological Spaces

Authors

  • Jeeranunt Khampakdee Mahasarakham University

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i3.5256

Keywords:

sθ~-open set, sθ~-continuous function, sθ~-irresolute function

Abstract

A study of θ~-open sets in generalized topological spaces started in 2011 by Min \cite{wkm}. In this paper,
we introduce the concepts of sθ~-open sets, sθ~-closed sets, sθ~-continuous
functions and sθ~-irresolute functions on generalized topological spaces. We also study some basic properties
of such sets and functions.

Downloads

Published

2024-07-31

Issue

Section

Nonlinear Analysis

How to Cite

Properties of sθ~-open Sets in Generalized Topological Spaces. (2024). European Journal of Pure and Applied Mathematics, 17(3), 1869-1876. https://doi.org/10.29020/nybg.ejpam.v17i3.5256